Items where Author is "Chorfi, Nejmeddine"
Group by: Item Type | No Grouping Number of items: 2. Radulescu, Vicentiu and Chorfi, Nejmeddine (2016) Continuous spectrum for some classes of $(p,2)$-equations with linear or sublinear growth. Miskolc Mathematical Notes, 17 (2). pp. 817-826. ISSN 1787-2405 (print), 1787-2413 (online) Chorfi, Nejmeddine and Radulescu, Vicentiu (2016) Standing wave solutions of a quasilinear degenerate Schrödinger equation with unbounded potential. Electronic Journal of Qualitative Theory of Differential Equations, 2016 (37). pp. 1-12. ISSN 1417-3875 |